# SDR FDEA201501060026

- Difficulty date: January 6, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 72,007 hours, 15,190 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, LEFT WING NR 8 SLAT LOWER SURFACE FOUND CRACKED ABOUT THREE INCHES AT XOS 1086.  REPAIRED IAW EA1-5750-T0314714 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
